Some say that they get PIP (Post Injection Pain) after steroids injections and we refer here to oil based. Why? Because water based will always cause a crazy PIP.
So here are top reasons which causes PIP after oil based steroids injections:
- not warm enough
- too fast injection
- too much BA
- not correct angle
- individual reaction to type of oil used in that product
Feel free to ask or share your experience on this subject on bodybuilding forum: www.hypermuscles.com
We do not promote the use of anabolic steroids without a doctor’s prescription. The information we share is for entertainment purposes only.
THIS IS NOT MEDICAL, LEGAL OR ANY OTHER TYPE OF ADVICE. SIDE EFFECTS ARE UNKNOWN SO THEREFORE DEATH AND SERIOUS BODILY INJURY MAY OCCUR. ONLY USE DRUGS, SUPPLEMENTS, OR EXERCISE UNDER YOUR DOCTORS DIRECTION.
Keep in mind that steroids are not magic and in order to get results user must train correct and hard, eat clean and keep right balance of carbs, protein and fats. Once per year bloodwork must be done in order to see what is going on inside your body and to keep an eye on health status. The guys who stay all year round on gear with no breaks are not wise.